# SDR CA051213005

- Difficulty date: December 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 15,848 hours
- Engine: Lyc O320E3D
- Propeller: Snsnch 74DM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 75184
- Condition: Cracked
- Location: Engine
- Part time: 1,952 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: R, E
- Precautionary procedure: D

## Discrepancy

CRACKED FROM TOP SPARK PLUG TO BOTTOM SPARK PLUG.
